# SDR CA981030015

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: A, B

## Discrepancy

(CAN) EN ROUTE, CREW REPORTED ACRID SMELL IN COCKPIT.  AT ALTITUDE, ELECTRONIC CENTRALIZED A/C MONITORING INDICATED SMOKE FROM LAVATORY FOR APPROX ONE SECOND.  IN-FLIGHT PERSONNEL VERIFIED AREA NO SMOKE OBSERVED.  45 MINUTES LATER SMOKE INDICATION OCCURRED, LAV CHECKED, 40 MILES LATER, 390 ALT SMOKE INDICATION CAME ON AGAIN, THIN HAZE OF ACRID SMOKE NOTICED IN CABIN AND COCKPIT.  CREW DECLARED EMERGENCY AND LANDED.  LAV SMOKE SYS TESTED OK.  CARGO AND ELECT COMPARTMENTS CHECKED OK.  AIR COND SYS OK.  AUX OIL LEAKING FROM OIL COOLER DUCT, REPLACED LAV SMOKE DETECTORS APU CONNECTOR P-2 APU, GROUND RUN CARRIED OUT SERVICEABLE.
